# SDR 96ZZZX2372

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32M
- Make and model: Beech E18S
- Aircraft serial: BA150
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 404188696
- Condition: Seized
- Location: Tail Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO ROC, THE PILOT EXTENDED THE LANDING GEAR.  THE TAIL GEAR DID NOT EXTEND TO THE FULL DOWN POSITION CAUSING THE SHEAR PIN TO FAIL AND GEAR TO RETRACT ON LANDING.  AT FIRST, IT WAS SUSPECTED THE CAUSE WAS LACK OF LUBRICATION.  AFTER REMOVING THE SLIDE TUBE ASSY, P/N 404-188696, DISCOVERED SOMETHING STRUCK THE SLIDE TUBE CAUSING IT TO SEIZE. ALL PARTS REPLACED AND GEAR RETRACTION PERFORMED.
